# SDR IPXA2020061556484

- Difficulty date: May 31, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7164503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFT WASTE COMPARTMENT INTERIOR FUSELAGE SKIN HAS EXFOLIATION CORROSION AT APPROX STA 2004 BETWEEN LONGERON 43L - 41L.  REPAIRED CORRODED INTERIOR FUSELAGE SKIN IN AFT WASTE COMPARTMENT BETWEEN STA 1997.75 - 2005 AND BETWEEN LONGERON LT 41A & 43L IAW EA 011-5310-01-A8318 REV IR AND EO MD11-5310-76826-A. (MINOR)
